# SDR 2007UALA01252

- Difficulty date: April 20, 2007
- Submitted: May 1, 2007
- Operation: Air carrier
- Aircraft: N578UA
- Make and model: Boeing 757222
- Aircraft serial: 26694
- Aircraft time: 47,877 hours, 16,618 cycles
- Engine: Pwa PW2037
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit & Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL BURNING ODOR IN COCKPIT & CABIN, DISSIPATED QUICKLY, TURNED OFF RIGHT RECIRCULATION FAN.     [06-14-07]      CONDUCTED TROUBLESHOOTING TO IDENTIFY WHETHER SOURCE OF ODOR COULD BE FWD E&E COMP OR PNEUMATICS.  RAN PACKS SEVERAL HRS ALSO RT FAN UNABLE TO DUPLICATE.  ROOT CAUSE COULD NOT BE ESTABLISHED.
